| Model Number |
G55243 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/04/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The information received indicated that when the captor valve was flushed with heparinized saline, the valve was noted to be leaking.This occurred prior to patient contact for an abdominal aortic aneurysm repair.